2019
Том 71
№ 11

All Issues

Alibekov Kh. A.

Articles: 2
Article (Ukrainian)

Stability and convergence of high-order difference schemes for parabolic partial differential equations

Alibekov Kh. A., Sobolevsky P. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 291 - 300

Article (Ukrainian)

Stability and convergence of difference schemes of a high order of approximation for parabolic equations

Alibekov Kh. A., Sobolevsky P. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1979. - 31, № 6. - pp. 627–634